# SDR DALA2023010400065

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 69,521 hours, 27,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMER LIGHT INOP AT SEAT 28D. R/R EMER LIGHT AT SEAT 28D PER B737 AMM 33-51-11. OPS CH OK.
